MathSciNet Relay Station
MathSciNet bibliographic data
MR2286629 47H05 (47N10 49J53 90C25)
Bartz, Sedi; Bauschke, Heinz H.; Borwein, Jonathan M.; Reich, Simeon; Wang, Xianfu Fitzpatrick functions, cyclic monotonicity and Rockafellar's antiderivative. Nonlinear Anal. 66 (2007), no. 5, 1198–1223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement